# SDR UHLA2014020400070

- Difficulty date: February 4, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT INTERCOSTAL SUPPORT BRACKET ATTACHED TO FRAME 12.  FABRICATED, DRILLED AND INSTALLED NEW SUPPORT BRACKET IAW SRM 51-00-00, 51-40-02, 51-41-01, AND 51-23-06.
